Open Access
2013 Sequence Spaces Defined by Musielak-Orlicz Function over n -Normed Spaces
M. Mursaleen, Sunil K. Sharma, A. Kılıçman
Abstr. Appl. Anal. 2013(SI27): 1-10 (2013). DOI: 10.1155/2013/364743


In the present paper we introduce some sequence spaces over n-normed spaces defined by a Musielak-Orlicz function = ( M k ) . We also study some topological properties and prove some inclusion relations between these spaces.


Download Citation

M. Mursaleen. Sunil K. Sharma. A. Kılıçman. "Sequence Spaces Defined by Musielak-Orlicz Function over n -Normed Spaces." Abstr. Appl. Anal. 2013 (SI27) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1305.46004
MathSciNet: MR3124086
Digital Object Identifier: 10.1155/2013/364743

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI27 • 2013
Back to Top